# SDR SWAA2022030225070

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 453A26113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RIGHT TRANSITION ANGLE 7' FWD OF STA 927 HAS SIGNS OF CORROSION. (MARKED) / REMOVED AND REPLACED TRANSITION ANGLE (PART NUMBER 453A2611-3) DUE TO CORROSION FROM STA 727 TO 767 IAW SRM 53-00-51-2R-1
